Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 47, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 1:13 PM CDT for Cooke County, Denton County, Texas. It was in force for 10 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 1:13 PM CDT (18:13 UTC)
- Expired
- May 10, 2015, 11:15 PM CDT
- In force
- 10 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 128 km from the middle of the area, began a volume at 18:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 2:10 PM CDT | FLASH FLOOD | Valley View, TX | INTERSTATE 35 CLOSED SOUTH OF VALLEY VIEW. |
| May 10, 2:46 PM CDT | FLASH FLOOD | 3 N Ponder, TX | 1173 AND PURETT ROAD IMPASSABLE DUE TO HIGH WATER ACROSS ROAD |
| May 10, 3:35 PM CDT | FLASH FLOOD | Krum, TX | HIGH WATER RESCUE IN KRUM |
| May 10, 5:11 PM CDT | FLASH FLOOD | Valley View, TX | MAJOR FLOODING IN PIONEER VALLEY COMMUNITY WITH WATER INUNDATING MOBILE HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 6.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
548
WGUS54 KFWD 101813
FFWFWD
TXC097-121-110015-
/O.NEW.KFWD.FF.W.0047.150510T1813Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
113 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 715 PM CDT SUNDAY
* AT 111 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS COOKE AND NORTHWESTERN DENTON COUNTIES. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
ONGOING AND WILL WORSEN AS ADDITIONAL HEAVY RAIN ENTERS THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
257 follow-up statements
687
WGUS74 KFWD 101916
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
216 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
216 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 211 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS DENTON AND COOKE COUNTIES. ADDITIONAL HEAVY RAIN
WILL ONLY WORSEN ONGOING FLOODING ISSUES.
IN COOKE COUNTY...I-35 SOUTH OF VALLEY VIEW HAS BEEN CLOSED DUE TO
HIGH WATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25997
WGUS74 KFWD 102008
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
308 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
308 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 302 PM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAINFALL HAS
COME TO AN END ACROSS THE WARNED AREA. HOWEVER...RUNOFF WILL
CONTINUE TO PRODUCE FLASH FLOODING THE REMAINDER OF THE AFTERNOON.
ANY ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES.
MOTORISTS ARE URGED TO EXERCISE CAUTION. EVEN THOUGH THE HEAVY RAIN
HAS COME TO AN END...DO NOT LET YOUR GUARD DOWN. IN ADDITION TO
FLOODED ROADS...NUMEROUS CREEKS AND STREAMS WILL REMAIN SWOLLEN OR
OUT OF THEIR BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25328
WGUS74 KFWD 102114
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
414 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 409 PM CDT...THERE WERE HIGH WATER RESCUES ONGOING IN KRUM IN
DENTON COUNTY. FLASH FLOODING WILL CONTINUE THROUGHOUT THE DURATION
OF THE WARNING.
IN ADDITION TO FLOODED ROADS...MANY CREEKS AND STREAMS ARE SWOLLEN
OR OUT OF THEIR BANKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25946
WGUS74 KFWD 102129
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
429 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
429 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 427 PM CDT...MEDIA REPORTED THAT ARMY NATIONAL GUARD HELICOPTERS
WERE ASSISTING WITH HIGH WATER RESCUES IN KRUM IN DENTON COUNTY.
SIGNIFICANT FLASH FLOODING WILL CONTINUE. TRAVEL IS DISCOURAGED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25397
WGUS74 KFWD 102221
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
521 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
521 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 517 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
SOUTHEASTERN COOKE COUNTY. RED CROSS IS RESPONDING TO 12 FLOODED
MOBILE HOMES IN PIONEER VALLEY. OTHER RESIDENCES NEAR THE NORTHWEST
END OF LAKE RAY ROBERTS MAY ALSO BE THREATENED BY THE FLOOD WATERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TRAVEL IS DISCOURAGED. TURN AROUND...DONT DROWN.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25883
WGUS74 KFWD 102311
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT SUN MAY 10 2015
TXC097-121-110015-
/O.CON.KFWD.FF.W.0047.000000T0000Z-150511T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COOKE TX-
611 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT SUNDAY
FOR NORTHWESTERN DENTON AND COOKE COUNTIES...
AT 607 PM CDT...HIGH WATER RESCUES CONTINUE IN KRUM AND SANGER.
CLEAR CREEK HAS OVERTOPPED THE FM 156 BRIDGE AT THE SOUTH END OF
SANGER. THIS IS ALSO KNOWN AS RAILROAD AVENUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25914
WGUS54 KFWD 110014
FFWFWD
TXC097-121-110415-
/O.EXT.KFWD.FF.W.0047.000000T0000Z-150511T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 707 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS PORTIONS OF COOKE COUNTY. ADDITIONAL RAINFALL IS
ALSO POSSIBLE IN SOUTHERN COOKE COUNTY AND NORTHWESTERN DENTON
COUNTY...WHERE FLASH FLOODING IS ONGOING.
THERE HAVE BEEN NUMEROUS HIGH WATER RESCUES IN KRUM IN DENTON
COUNTY.
ALSO IN DENTON COUNTY...CLEAR CREEK HAS OVERTOPPED THE FM 156 BRIDGE
AT THE SOUTH END OF SANGER. THIS IS ALSO KNOWN AS RAILROAD AVENUE.
IN COOKE COUNTY...THE RED CROSS RESPONDED TO 12 FLOODED MOBILE HOMES
IN PIONEER VALLEY...WHICH IS NEAR THE NORTHWEST END OF LAKE RAY
ROBERTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3395 9695 3342 9694 3333 9698 3316 9739
3343 9738 3344 9749 3389 9748 3383 9746
3382 9738 3387 9729 3386 9726 3392 9721
3376 9719 3372 9716 3372 9711 3374 9709
3380 9709 3382 9705 3385 9709 3384 9703
$$
25What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 1:06 PM CDT, 7 minutes earlier.
Area forecast discussion, May 10, 1:06 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 106 PM CDT SUN MAY 10 2015 .AVIATION... THE LARGEST IMPACT TO AVIATION SHOULD OCCUR DURING THE NEXT 6 T0 10 HOURS. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS NORTH TEXAS AS MOISTURE AND INSTABILITY CONTINUE TO INTERACT WITH NUMEROUS BOUNDARIES AND EVEN AN APPROACHING DRY LINE AND COLD FRONT. OVERALL...THE AFTERNOON WILL BE VFR EXCEPT FOR IN AND NEAR THUNDERSTORMS WHERE MVFR TO IFR CONDITIONS ARE EXPECTED. THE BEST WINDOW OF TIME FOR STORMS AT THE METROPLEX TAF SITES WILL BE FROM 18Z UNTIL ABOUT 02Z. STORMS MAY START A BIT LATER IN WACO AND CONTINUE THROUGH MUCH OF THE EVENING. THE DRY LINE WILL ENTER INTO THE WESTERN ZONES THIS AFTERNOON AND BE OVERTAKEN BY THE COLD FRONT TONIGHT. ONCE THE COLD FRONT ARRIVES...RAIN CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST. WITH ALL PRECIPITATION ENDING AT THE TAF SITES BEFORE SUNRISE MONDAY. EXPECT A WIND SHIFT TO NORTHWEST AT THE METROPLEX TAF SITES AROUND 06Z BUT NORTH TO NORTHWEST WINDS WILL MOST LIKELY NOT INCREASE UNTIL CLOSER TO SUNRISE. THE WIND SHIFT IN WACO SHOULD NOT ARRIVE UNTIL CLOSER TO 12Z MONDAY. 79 && .UPDATE... A VERY COMPLICATED FORECAST CONTINUE FOR NORTH TEXAS THIS AFTERNOON WITH ONGOING CONVECTION...NUMEROUS OUTFLOW BOUNDARIES AND MODERATE TO HIGH INSTABILITY. THERE IS ALSO DECENT LOW LEVEL SHEAR IN ALL BUT THE NORTHWEST COUNTIES. THE ATMOSPHERE ACROSS ABOUT THE NORTHERN HALF OF THE REGION WAS WORKED OVER FROM MORNING CONVECTION BUT THE SOUTHERN ZONES REMAIN VERY MOIST WITH LOWER 70 DEWPOINTS. WE EXPECT SCATTERED TO NUMEROUS STORMS TO DEVELOP THROUGH THE AFTERNOON. ANY STORMS THAT DEVELOPS WILL HAVE A POTENTIAL TO BECOME SEVERE. HOWEVER...THE BEST AIR AND LOW LEVEL WIND SHEAR WILL BE ACROSS THE SOUTHERN HALF OF THE REGION AND THIS IS WHERE WE FEEL THE HIGHEST SEVERE WEATHER POTENTIAL WILL BE. THE MORE WIDESPREAD THREAT WILL COME FROM FLASH FLOODING SINCE THE ATMOSPHERE IS STILL SO MOIST AND MANY AREAS ARE SUPER SATURATED FROM RECENT HEAVY RAINFALL. OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL MAKE SOME MINOR ADJUSTMENTS TO THE WEATHER GRIDS FOR TODAY AND TONIGHT. 79 && .PREV DISCUSSION... /ISSUED 358 AM CDT SUN MAY 10 2015/ AN UPPER LEVEL LOW OVER NORTHEASTERN COLORADO WILL CONTINUE TO MOVE NORTHEAST INTO THE NORTHERN PLAINS THROUGH TONIGHT AND THEN EAST ACROSS NORTHERN MINNESOTA AND INTO SOUTHERN ONTARIO BY TUESDAY MORNING. AS THIS HAPPENS...A COLD FRONT WILL MOVE SOUTH INTO THE NORTHWESTERN PART OF NORTH TEXAS BY MIDNIGHT TONIGHT. THIS FRONT WILL MOVE THROUGH THE SOUTHEASTERN ZONES BY MONDAY EVENING. BEFORE THE FRONT MOVES THROUGH...WE WILL REMAIN IN A VERY MOIST AND UNSTABLE AIRMASS. EXPECT THUNDERSTORMS THAT WERE APPROACHING THE WESTERN PART OF THE FORECAST AREA AT 330 AM...TO MOVE EAST ACROSS THE REGION THIS MORNING. SOME STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED...AND LOCALLY HEAVY RAIN WILL SERVE TO ONLY EXACERBATE FLOODING WHERE THE GROUND IS ALREADY SATURATED FROM RAINS OVER THE LAST SEVERAL DAYS. THE PRECIPITABLE WATER WILL BE 1.5 TO NEARLY 2 INCHES...WHICH IS APPROACHING THE 99TH PRECENTILE FOR THIS TIME OF THE YEAR. HAVE DECIDED TO EXPAND THE FLASH FLOOD WATCH SOUTHWARD TO INCLUDE AREAS ALONG AND NORTH OF A COMANCHE TO HAMILTON TO HILLSBORO TO TERRELL TO SULPHUR SPRINGS LINE. UNFORTUNATELY THIS FRONT WILL NOT DRY US OUT...AND WITH SOUTHWESTERLY FLOW ALOFT....WE WILL CONTINUE TO HAVE CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE COMING WEEK. SURFACE WINDS WILL BECOME EASTERLY TUESDAY NIGHT AND SOUTHEASTERLY WEDNESDAY AFTERNOON. AS A SHORTWAVE APPROACHES...WE SHOULD HAVE WIDESPREAD SHOWERS AND THUNDERSTORMS WEDNESDAY AND THURSDAY. AFTER THIS SHORTWAVE MOVES TO THE EAST...WE SHOULD SEE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND SATURDAY. 58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 82 67 78 59 73 / 70 70 30 30 50 WACO, TX 82 67 81 60 74 / 70 80 50 60 70 PARIS, TX 80 66 78 58 73 / 70 80 30 20 40 DENTON, TX 80 63 77 56 73 / 70 70 20 20 40 MCKINNEY, TX 79 65 78 57 73 / 70 80 30 20 50 DALLAS, TX 81 67 78 59 75 / 70 80 30 30 50 TERRELL, TX 82 68 80 60 74 / 70 80 40 40 60 CORSICANA, TX 84 68 81 62 74 / 70 80 50 60 60 TEMPLE, TX 83 68 83 61 74 / 70 80 60 60 70 MINERAL WELLS, TX 78 61 76 57 72 / 70 50 20 20 50 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107- 115>121-129>134-141-143>145. && 79/79
Hazardous weather outlook, May 10, 4:26 AM CDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 426 AM CDT SUN MAY 10 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 426 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS THROUGH TONIGHT WILL LIKELY RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS. SEVERE WEATHER WILL ALSO OCCUR WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS MAY OCCUR MONDAY AND TUESDAY BUT THE CHANCES FOR SEVERE STORMS MAY INCREASE WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND CENTRAL TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, May 10, 11:04 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1104 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL MESQUITE 32.77N 96.60W
05/10/2015 E1.00 INCH DALLAS TX TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED NEAR THE INTERSECTION OF
COLLINS ROAD AND HIGHWAY 80.Special weather statement, May 10, 11:04 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1104 AM CDT SUN MAY 10 2015 TXZ094-095-105-106-101645- LAMAR TX-HUNT TX-DELTA TX-FANNIN TX- 1104 AM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUNT...NORTHWESTERN DELTA...SOUTHWESTERN LAMAR AND SOUTHEASTERN FANNIN COUNTIES UNTIL 1145 AM CDT... AT 1103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF WOLFE CITY...OR 9 MILES NORTH OF COMMERCE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARIS...COMMERCE...HONEY GROVE...WOLFE CITY...ROXTON...LADONIA... PECAN GAP AND TOCO. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3322 9589 3336 9608 3379 9579 3359 9548 TIME...MOT...LOC 1603Z 215DEG 40KT 3337 9595 JLDUNN
Local storm report, May 10, 11:15 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL LAKE RAY HUBBARD 32.89N 96.59W
05/10/2015 E1.00 INCH DALLAS TX PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA OF 1" HAIL NEAR LAKE RAY
HUBBARDSpecial weather statement, May 10, 12:04 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 PM CDT SUN MAY 10 2015
TXZ117-130-131-101745-
PARKER TX-HOOD TX-ERATH TX-
1204 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HOOD...PARKER AND
NORTHEASTERN ERATH COUNTIES UNTIL 1245 PM CDT...
AT 1204 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LIPAN...OR 14 MILES WEST OF GRANBURY...MOVING NORTHEAST AT 45
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WILLOW PARK...ALEDO...HUDSON OAKS...ANNETTA...LIPAN...
COOL...OAK TRAIL SHORES...TOLAR...ANNETTA SOUTH...ANNETTA NORTH AND
MILLSAP.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 20 BETWEEN MILE MARKERS 392 AND 422.
INTERSTATE 30 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3251 9807 3298 9799 3272 9755 3269 9755
3232 9798 3246 9820
TIME...MOT...LOC 1704Z 217DEG 40KT 3249 9804
JLDUNNSpecial weather statement, May 10, 12:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1240 PM CDT SUN MAY 10 2015 TXZ117-101830- PARKER TX- 1240 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PARKER COUNTY UNTIL 130 PM CDT... AT 1240 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WEATHERFORD...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WEATHERFORD...MINERAL WELLS...AZLE...BRIAR...WILLOW PARK...RENO... ALEDO...SPRINGTOWN...HUDSON OAKS...ANNETTA...COOL...POOLVILLE... MINERAL WELLS STATE PARK...ANNETTA SOUTH...ANNETTA NORTH...MILLSAP AND SANCTUARY. THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 390 AND 422. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL TEXAS. LAT...LON 3300 9805 3299 9755 3256 9756 3257 9807 TIME...MOT...LOC 1740Z 208DEG 35KT 3269 9778 JLDUNN
Special weather statement, May 10, 12:59 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1259 PM CDT SUN MAY 10 2015
TXZ092-093-103-101845-
GRAYSON TX-COOKE TX-DENTON TX-
1259 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAYSON...
NORTHWESTERN DENTON AND COOKE COUNTIES UNTIL 145 PM CDT...
AT 1259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GAINESVILLE...MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DENTON...GAINESVILLE...SANGER...WHITESBORO...PILOT POINT...
POTTSBORO...COLLINSVILLE...LINDSAY...CALLISBURG...LAKE KIOWA...
EISENHOWER STATE PARK...RAY ROBERTS PARK JOHNSON BRANCH...RAY ROBERTS
PARK ISLE DU BOIS...SOUTHWESTERN LAKE TEXOMA...SOUTHMAYD...TIOGA...
VALLEY VIEW AND SADLER.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 472 AND 503.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.
LAT...LON 3396 9691 3385 9686 3387 9680 3382 9675
3387 9668 3383 9660 3328 9705 3328 9739
3386 9733 3386 9726 3392 9723 3389 9718
3380 9721 3372 9714 3373 9709 3382 9705
3385 9709 3384 9703 3388 9699 3395 9698
TIME...MOT...LOC 1759Z 222DEG 33KT 3355 9714
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 40 min |
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto | 63 min |
| May 9, 7:15 PM CDT | Tornado Warning | FWD | Erath | 30 min |
| May 9, 7:35 PM CDT | Areal Flood Advisory | FWD | Erath | 115 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Parker, Somervell | 60 min |
| May 9, 7:45 PM CDT | Tornado Warning | FWD | Erath, Hood | 30 min |
| May 9, 8:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 58 min |
| May 9, 8:34 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 56 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 65 min |
| May 9, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 61 min |
| May 9, 9:30 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 60 min |
| May 9, 9:31 PM CDT | Flash Flood Warning | FWD | Erath | 2 hr |
| May 9, 9:31 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 59 min |
| May 9, 10:12 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| May 9, 10:15 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 60 min |
| May 9, 10:23 PM CDT | Special Weather Statement | FWD | Denton, Grayson | 37 min |
| May 9, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 10:42 PM CDT | Special Weather Statement | FWD | Stephens | 48 min |
| May 9, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood | 63 min |
| May 9, 11:28 PM CDT | Special Weather Statement | FWD | Tarrant | 47 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 61 min |
| May 9, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 63 min |
| May 9, 11:54 PM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 5 hr |
| May 10, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 28 min |
| May 10, 12:49 AM CDT | Special Weather Statement | FWD | Grayson | 41 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto | 55 min |
| May 10, 12:55 AM CDT | Flash Flood Warning | FWD | Johnson | 3 hr |
| May 10, 3:39 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 66 min |
| May 10, 4:14 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 61 min |
| May 10, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 73 min |
| May 10, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 23 min |
| May 10, 5:06 AM CDT | Flash Flood Warning | FWD | Eastland, Erath, Hood | 4 hr |
| May 10, 5:15 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 62 min |
| May 10, 5:57 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 48 min |
| May 10, 5:59 AM CDT | Special Weather Statement | FWD | Johnson | 46 min |
| May 10, 6:01 AM CDT | Areal Flood Advisory | FWD | Parker, Tarrant | 3 hr |
| May 10, 6:12 AM CDT | Special Weather Statement | FWD | Wise | 48 min |
| May 10, 6:31 AM CDT | Special Weather Statement | FWD | Denton | 44 min |
| May 10, 6:41 AM CDT | Tornado Warning | FWD | Denton | 23 min |
| May 10, 6:43 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 40 min |
| May 10, 6:56 AM CDT | Areal Flood Advisory | FWD | Cooke, Denton | 3 hr |
| May 10, 6:57 AM CDT | Special Weather Statement | FWD | Dallas | 48 min |
| May 10, 6:59 AM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 10, 7:02 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 43 min |
| May 10, 7:03 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 57 min |
| May 10, 7:14 AM CDT | Special Weather Statement | FWD | Bosque, Ellis, Hill, Johnson | 46 min |
| May 10, 7:28 AM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Ellis, Grayson, Rockwall | 3 hr |
| May 10, 7:37 AM CDT | Severe Thunderstorm Warning | FWD | Hill | 53 min |
| May 10, 7:45 AM CDT | Special Weather Statement | FWD | Dallas, Ellis | 45 min |
| May 10, 7:48 AM CDT | Special Weather Statement | FWD | Fannin, Grayson | 42 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis, Fannin, Grayson | 3 hr |
| May 10, 8:39 AM CDT | Special Weather Statement | FWD | Ellis, Kaufman | 51 min |
| May 10, 8:47 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| May 10, 8:57 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis, Hunt, Kaufman, Rockwall | 48 min |
| May 10, 9:02 AM CDT | Areal Flood Warning | FWD | Erath, Hood | 3 hr |
| May 10, 9:28 AM CDT | Flash Flood Warning | FWD | Johnson | 2 hr |
| May 10, 9:32 AM CDT | River Flood Warning | FWD | Dallas | 56 days |
| May 10, 9:46 AM CDT | Special Weather Statement | FWD | Kaufman | 44 min |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Dallas | 27 hr |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Navarro | 4 days |
| May 10, 10:02 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 56 days |
| May 10, 10:22 AM CDT | Special Weather Statement | FWD | Hunt | 38 min |
| May 10, 10:28 AM CDT | Special Weather Statement | FWD | Dallas | 47 min |
| May 10, 10:32 AM CDT | Areal Flood Advisory | FWD | Denton, Tarrant | 3 hr |
| May 10, 10:40 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 41 hr |
| May 10, 10:46 AM CDT | Special Weather Statement | FWD | Denton, Tarrant | 44 min |
| May 10, 10:53 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Kaufman, Rockwall | 41 min |
| May 10, 11:04 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Fannin, Grayson | 3 hr |
| May 10, 11:04 AM CDT | Special Weather Statement | FWD | Delta | 41 min |
| May 10, 11:51 AM CDT | Areal Flood Advisory | FWD | Wise | 114 min |
| May 10, 12:04 PM CDT | Special Weather Statement | FWD | Parker | 41 min |
| May 10, 12:07 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Wise | 43 min |
| May 10, 12:40 PM CDT | Special Weather Statement | FWD | Parker | 50 min |
| May 10, 12:45 PM CDT | Flash Flood Warning | FWD | Wise | 5 hr |
| May 10, 12:59 PM CDT | Special Weather Statement | FWD | Cooke | 46 min |
| May 10, 1:04 PM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| May 10, 1:19 PM CDT | Special Weather Statement | FWD | Denton | 41 min |
| May 10, 1:30 PM CDT | Special Weather Statement | FWD | Grayson | 45 min |
| May 10, 1:42 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 63 min |
| May 10, 1:43 PM CDT | River Flood Warning | FWD | Wise | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.